# SDR C1HA200196001

- Difficulty date: February 4, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00261
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT COMES ON INTERMITTANTLY.  REMOVED AND REPLACED LDG ACCY UNI,T ALL CKS NORMAL.
